MathSciNet Relay Station
MathSciNet bibliographic data
MR224204 62.20
Yakowitz, Sidney J.; Spragins, John D. On the identifiability of finite mixtures. Ann. Math. Statist. 39 1968 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement